Title

Constructions of composite T-matrices

RIS ID

67932

Publication Details

Zuo, G., Xia, M. & Xia, T. (2013). Constructions of composite T-matrices. Linear Algebra and Its Applications, 438 (3), 1223-1228.

Abstract

In this paper we prove that if there are strongly disjoint T-matrices of order t and suitable T-matrices of order t′, there are T-matrices of order tt′. We also show that there exist strongly disjoint T-matrices of order t=73,79,113 and (2m+p), p odd, where m+p,m+p,m,m are lengths of base sequences, and give some new constructions of suitable T-matrices of order t=9,13,17,19,21,25. This generalizes the work of [13].

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.laa.2012.08.039